# SDR FDEA202401230137

- Difficulty date: January 23, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N749FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 536
- Aircraft time: 63,645 hours, 30,569 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT : EXISTING SPLICE REPAIR FOUND ON AFT CARGO COMPT   FLOOR CROSSBEAM BTW -Y140 ~ -Y805, FR63 COMPLIED WITH ATTACHMENT B OF EO: E6-5100-7-5000 D7 PT1, TITLE: STRUCTURES - REPAIR   CATALOG - A300/A310 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707,   INSPECTION OF EXISTING REPAIR DETERMINED IT TO BE CURRENT WITH FAA APPROVED DATA:   A300-600 SRM 53-10-15-201,PARA.9, PAGE 237~240,FIG.207,THIS REPAIR IS CLASSIFIED AS A MAJOR   CATEGORY A REPAIR.  "MAJOR REPAIR"
